Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Some rational maps whose Julia sets are not locally connected
HTML articles powered by AMS MathViewer

by P. Roesch
Conform. Geom. Dyn. 10 (2006), 125-135
Published electronically: July 6, 2006


We describe examples of rational maps which are not topologically conjugate to a polynomial and whose Julia sets are connected but not locally connected.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F50, 37F10
  • Retrieve articles in all journals with MSC (2000): 37F50, 37F10
Bibliographic Information
  • P. Roesch
  • Affiliation: UMR Paul Painleve, University of Lille 1, Cité scientifique - Bâtiment M2, 69655 Villeneuve d’Ascq Cedex, France
  • Email:
  • Received by editor(s): May 11, 2005
  • Received by editor(s) in revised form: April 7, 2006
  • Published electronically: July 6, 2006
  • Additional Notes: Research partially supported by the Morningside Center of Mathematics in Beijing
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 10 (2006), 125-135
  • MSC (2000): Primary 37F50; Secondary 37F10
  • DOI:
  • MathSciNet review: 2237276